# SDR AT9900889

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHT DID NOT ILLUMINATE DURING SERVICE CHECK.  REMOVED AND REPLACED LIGHT ASSEMBLY.
